# SDR UPS06448102

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1100 LBL85 WING CTR SECTION UPPER SKIN FOUND CORRODED.  CORROSION BLEND OUT 0.067" BY 4" BY 5.5" EXCEED SRM LIMIT.  BS 1100 LBL85 WING CTR SECTION UPPER SKIN CORRODED AREA REPAIRED AS PER RS R57-14-35578 AND UPS ENGINEERING FILE NUMBER 747-57-20110.
